# SDR O9IA20201212530

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N530LM
- Make and model: Beech B200
- Aircraft serial: BB1678
- Aircraft time: 8,747 hours, 8,289 cycles
- Engine: Pwc PT6A42A
- Engine time: 15,166 hours, 15,019 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF FROM PANC PILOT ROTATED AND AT AN ALTITUDE OF ABOUT 200-300FT, THE LT ENGINE ROLLED BACK ON POWER.  ENGINE REMAINED RUNNING AND CREW PULLED POWER BACK AND FEATHERED THE ENGINE.  ENGINE REMAINED RUNNING AND ONCE LEVELED OFF AFTER DECLARING A RETURN TO BASE, THE CREW SHUT THE ENGINE DOWN.  AIRCRAFT LANDED WITHOUT EVENT.  ONCE BACK IN THE HANGAR MAINTENANCE INSPECTED THE ENGINE FOR ANY OBVIOUS DAMAGE OR FAULTS.  ALL CONTROL LEVERS MOVED FREELY AND LINKAGES MOVED AS THEY SHOULD.  NO OBSTRUCTIONS WERE NOTED BY BOROSCOPING THE INLET COMPRESSOR.  CHECKED FUEL, OIL, AND P3 FILTERS WITH NO DEFECTS.  SUMPED FUEL TANKS FOR ANY EVIDENCE OF WATER AND FOUND NONE.  OIL WAS FOUND TO BE SERVICED TO PROPER LEVELS.  FUEL SUPPLY WITH THE STANDBY PUMP TO THE ENGINE WAS GOOD.  MOTORED OVER THE ENGINE WITHOUT IGNITION AND BOTH FUEL AND OIL PRESSURE CAME UP RIGHT AWAY.  INSPECTED THE PY AIR LINE FROM THE FCU TO THE PROP GOV AND FOUND NO LEAKS AT ANY FITTING.  PERFORMED GROUND RUNS FOR OPERATION OF BOTH ENGINES.  LOW SPEED, HEIGHT SPEED, FLIGHT IDLE BLADE ANGLE, TAKEOFF POWER RUNS WERE GOOD ON BOTH ENGINES.  PERFORMED OVERSPEED GOVERNOR CHECK WITH NO FAULTS.  PERFORMED AUTO FEATHER CHECK WITH NO FAULTS.  DID HOWEVER NOTE THAT WITH THE FRICTION LOCK TURNED OUT (LOOSE) THE LT PROP LEVER WOULD FALL BACK WITH AIRCRAFT STATIC IN THE HANGAR.  TIGHTENING THE FRICTION LOCK DOES NOT ALLOW THE LEVER TO FALL BACK.  WORKING NOW ON ADJUSTING THE LEVER QUADRANT TO TIGHTEN THE LEVERS WHEN THEY ARE NOT TIGHTENED UP.  WILL FOLLOW UP ONCE COMPLETE WITH ANOTHER SDR.  JT THIBODEAUX AP3722765.
